# SDR CHQA20121115440

- Difficulty date: November 15, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525181015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR CLIP AT FRAME 68 BETWEEN STRINGERS 6L AND 7L.  MAINTENANCE REPLACED THE UPPER SHEAR CLIP AND REPAIRED THE LOWER SHEAR CLIP IN ACCORDANCE WITH SRM 51-40-02.
